# SDR MALA090003

- Difficulty date: January 14, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 7,374 hours, 6,311 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, CREW NOTICED THE LAVATORY SMOKE CAUTION LIGHT WAS ILLUMINATED.  THE FLIGHT ATTENDANT CHECKED AND DID NOT NOTE ANY FIRE OR SMOKE, BUT THE CREW RETURNED BACK TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  FOUND ENGINES TO BE BURNING NORMAL AMOUNT OF FUEL.  OIL LEVELS OF ENGINES APU, AND PACKS GOOD.  INSPECTED COALESCER BAGS FOR EVIDENCE OF OIL OR GLYCOL.  NONE NOTED.  REMOVED LEFT/RIGHT 10TH STAGE BLEED SHUTOFF VALVE TO INSPECT FOR OIL FILM.  NONE DETECTED.  REINSTALLED SHUTOFF VALVES.  REF AMM 36-11-04.  RAN ENGINE AT DIFFERENT POWER SETTINGS, NO HAZE OR OIL SMELL NOTED AT THIS TIME.
